# SDR CALA2023041701148

- Difficulty date: April 17, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737-8
- Aircraft serial: 28953
- Aircraft time: 72,140 hours, 26,287 cycles
- System (JASC): 2700 · Flight Control System
- Part: Seal
- Condition: Missing
- Location: L Wing T/E O/B F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 SEAL SECTION MISSING. LFT WING. #3 TRAILING EDGE FLAP FAIRING OTBD SIDE. REF IPC27-51-18-03. ITEM #160. PN 5750DA15290-1. M&E 29-2751-3-0616. ITERIM REPAIR MADE PER ECRA 2751-01732 PART 1. INTERIM REPAIR PER PART 1 OF ECRA 2751-01873. ADD EMP:U027754 ADD EMP:U027754 DIP APPROVED PER ECRA 2751-01873 INTERIM REPAIR PER PART 1 TOMC-APPROVAL FROM SC1ELBYC COMMENT COMPLIED WITH ACCOMPLISH REPETITIVE INSPECTION PER PART 2 EACH FLIGHT CYCLE AND A PERMANENT REPAIR PER PART 3 WITHIN 4 FLIGHT CYCLES. DIP 27-DIP ECRA 2751-1732 NOT EFFECTIVE FOR THIS AIRCRAFT QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. TOMCQC REV PERFORMED REPLACED SEAL IAW IPC 27-51-18-03 NUMBER 3 FAIRING OUTBOARD SIDE ADD EMP:U258292
